# SDR BJNA961101

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457TM
- Make and model: Boeing 737214
- Aircraft serial: 20156
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 1A14174
- Condition: Cracked
- Location: Rt Wing
- Part time: 52,149 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 SLAT DE-ICE DUCT CUTOUT HAS .25 INCH LONG CRACK TOP CENTER.  REMOVED CRACK FABRICATED AND INSTALLED REPAIR DOUBLER IAW B737 SRM 57-30-4 ND 57-50-3 FIG.  (M)
